# SDR CALA2021101401864

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 70,915 hours, 24,042 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS B FAILED AFTER TAKEOFF.  QTY ZERO. RUNNING LEAK AT FLOW VALVE REMOVED AND REPLACED TRAILING EDGE FLAP FLOW LIMITER REF AMM 27-51-67 LEAKED CHECK GOOD, HYD SYS B QTY IS AT 94
